Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sindrellah57

Really Bad Head ache!! What to do? URGENT.

Recommended Posts

I am having a terrible headache and I never get headaches unless I am hung over. It must be the accutane! So what do I do? Is it safe to pop a couple of motrins? Should I take asprin instead? Should I stop the Accutane until I talk to my doc? It could be dehydration, right? I skimped out on water for the past day, but since it started I drank tons. Any advice?

Share this post


Link to post
Share on other sites

i havent gotten one...but i have heard people on these boards saying they get them..some people said they got them in the beginning of their course...u at the beginning of yours?

Share this post


Link to post
Share on other sites

Call your doctor in the morning. If you have double vision or vision problems, don't take any more Accutane until you speak to your doctor. Call your doctor either way, vision problems or not.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×